• editor.aipublications@gmail.com
  • Track Your Paper
  • Contact Us
  • ISSN: 2456-866X

International Journal Of Chemistry, Mathematics And Physics(IJCMP)

On the Solution of MHD Jeffery–Hamel Flow by Weighted Residual Method

S. Alao , E.I. Akinola , K.A. Salaudeen , R.A. Oderinu , F.O. Akinpelu


International Journal of Chemistry, Mathematics And Physics(IJCMP), Vol-1,Issue-1, May - June 2017, Pages 80-85 ,

Download | Downloads : 28 | Total View : 1355

Share

This article presents the numerical solution of MHD Hamel-Jeffery flow using weighted residual method under which two cases of trial function is examined. The effect of Hartmann and Reynolds number was discussed. Comparisons were made with the exact solution to check the efficiency and accuracy of the method. The results reveal that the method is very effective and simple in solving nonlinear problems. The results obtained are in polynomial form that makes it possible to evaluate the solution at any point in the region.

Magneto hydrodynamic, Jeffery-Hamel flow, Convergent channel, Divergent channel, weighted residual method.

[1] G. B. Jeffery, “The two-dimensional steady motion of a viscous fluid,” Philosophical Magazine, vol. 6, pp. 455–465, 1915.
[2] G. Hamel, “Spiralf¨ormige Bewgungen Z¨aher Fl ¨ussigkeiten,” Jahresberichtder Deutschen Mathematiker-Vereinigung, vol. 25, 1916, pp. 34–60.
[3] Ganji D.D., SheikhholeslamiM., and Ashorynejad H.R. Analytical approximate solution of nonlinear differential equation governing Jeffery-Hamel flow with high magnetic field by Adomian decomposition method, International Scholarly Research Network, (2011), pp 1-16
[4] Makinde O.D., Effect of arbitrary magnetic Reynolds number on MHD flows in convergent-divergent channels. Int J Numer Methods Heat Fluid Flow 18(6), (2008) pp 697–707
[5] Ganji Z.Z., Ganji D.D., and Esmaeilpour M. Study on nonlinear Jeffery-Hamel flow by He’s semi analytical methods and comparison with numerical results, Computers and Mathematics with Applications, vol 58, (2009), pp 2107-2116.
[6] Khan U., Ahmed N., Zaidi Z.A., and Mohyud-Din S.T., On Jeffery-Hamel flows, International journal of modern Mathematical Sciences, vol 7, 2013, pp 236-247.
[7] Abbasbandy S. and Shivinian E., Exact analytical solution of MHD Jeffery- Hamel flow problem, Meccanica, vol. 47, 2012, pp 1379-1389.
[8] Aregbesola Y.A.S., 2003 Numerical solution of bratu problem using method of weighted residual. Electronic J. Southern Afr. Math. Sci. Assoc., vol 3, 2003 pp 1-7.